Publication
Title
Explicit construction of general multivariate Padé approximants to an Appell function
Author
Language
English
Source (journal)
Advances in computational mathematics. - Basel
Publication
Basel : Baltzer, 2005
ISSN
1019-7168
Volume/pages
22:3(2005), p. 249-273
ISI
000226799400003
Full text (Publisher's DOI)
UAntwerpen
Faculty/Department
Research group
Publication type
Affiliation
Publications with a UAntwerp address
External links
Web of Science
Record
Identification
Creation 08.10.2008
Last edited 09.07.2017
To cite this reference